# SDR 29GA2020021100001

- Difficulty date: February 8, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N407SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1411
- Aircraft time: 86 hours, 52 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Button
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT# 0070 EYW/MCO REPORT: RED LIGHT IN GEAR HANDLE ILLUMINATED WHEN GEAR EXTENDED. NOTE: GREEN ARROWS ON BOTH PANELS. CORRECTIVE ACTION: PERFORMED TEST OF THE ALERTING SYSTEM IAW ATR42 ASD ATR-A-31-53-XX-06000-054A-A: FOUND INDICATOR LIGHT BUTTON ON SELECTOR HANDLE STUCK - PUSHED IN, RESET BUTTON, OPS TEST GOOD
